protein supplements – Whenever i take a protein supplement for the first time I feel ill later on in the day?

is this a concidence or my bodys way of getting used to the supplement????

Powered by Yahoo! Answers

Similar Posts

5 Comments

  1. Nick Papageorgio says:

    I sometimes experience a similar feeling when I drink protein shakes and have also eaten a lot of protein during the day. Often gives me headaches. I know your body breaks down the protein, leaving a byproduct of ammonia, but not sure if this is what causes this feeling

  2. Y N V ME? says:

    probably getting used to it

  3. nik named mom says:

    This could be a symptom that you shouldn't be taking this. It is rare, but protein supplements, ones containing creatine, can cause liver, kidney, spinal fluid problems, weakened muscles, insulin level fluctuations, and even blindness in extreme cases.
    I know that someone will come on here after me and call me an idiot, but I have actually seen this happen. No one can know everything about anything. I know that protein supplements can be helpful for some, and devastating for others.
    If it's making you sick, your body doesn't want it.
    Please refer to the Mayo clinic website for more information on treating kids for muscular dystrophy with creatine. They use it to up the spinal fluid to normal levels so the kids can have a life. Medicine is taken by sick people to get well, by well people to get sick.
    I have seen this with my own eyes. A blind woman and a paralyzed man is enough for me, who never lifts, to take the time to answer you and beg you to research before you continue with the supplements. The health you save could be your own.
    If you are of a mind to work on your body, you are wanting to be healthy and strong. Creatine is not the only way to do that. Real food protein is so much safer. And it doesn't make you sick.
    50% of professional athletes use the crap, but that doesn't make them right. That just makes them lucky.

  4. I would assume that it's NOT a coincidence. I've been using and experimenting with protein as well as other types of supplements (all legal and relatively low-risk) for a few years. What type of protein have you been using? Assuming that the expiration date hasn't passed and that you're not lactose intolerant, it could be possible that you simple need a more thin type of protein. The Nectar product by the company Syntrax is very tasty and relatively easy on the stomach. It comes in a variety of fruit flavors including lemonade, orange-peach, strawberry-kiwi, etc. It's also a whey isolate (scarce amounts of lactose)product…..just in case you ARE lactose intolerant. You should be able to stomach it and the taste won't disappoint. Both the men and women who I recommend it to seem to enjoy it. Look it up online.

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.